# SDR HALA0700072

- Difficulty date: February 28, 2007
- Submitted: March 3, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 66,779 hours, 12,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY X-OVER AISLE FLOOR PROX LIGHTS INOP.  REPLACED CONNECTOR STRIP OPN CK GOOD.
